# SDR IPXA2020022875553

- Difficulty date: February 14, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 86,131 hours, 16,185 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Landing
- Part number: ARB293311
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CL/H WING FIXED L/E LOWER STRINGER  (PANEL LANDING) IS CRACKED AT STA. XOS.= 906.5607.REPAIRED CRACKED L/H WING FIXED L/E LOWER STRINGER AT STA. XOS.= 906.5607 IAW SRM 57-40-03 REPAIR 1 FIG. 201. (MAJOR)
